CSpace
Existence and uniqueness of geodesics on path spaces
Li, XD
2000-05-10
Source PublicationJOURNAL OF FUNCTIONAL ANALYSIS
ISSN0022-1236
Volume173Issue:1Pages:182-202
AbstractWe prove the global existence and the global uniqueness (in the class of Brownian semimartingales) of the geodesic with respect to an adapted Markovian connection on the path space over a compact Riemannian manifold. The Wiener measure is proved to be quasi-invariant under the geodesic transformation. (C) 2000 Academic Press.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000087099100008
PublisherACADEMIC PRESS INC
Citation statistics
Cited Times:4[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15241
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Appl Math, Beijing 100080, Peoples R China
2.Univ Lisbon, Grp Fis Matemat, P-1649003 Lisbon, Portugal
Recommended Citation
GB/T 7714
Li, XD. Existence and uniqueness of geodesics on path spaces[J]. JOURNAL OF FUNCTIONAL ANALYSIS,2000,173(1):182-202.
APA Li, XD.(2000).Existence and uniqueness of geodesics on path spaces.JOURNAL OF FUNCTIONAL ANALYSIS,173(1),182-202.
MLA Li, XD."Existence and uniqueness of geodesics on path spaces".JOURNAL OF FUNCTIONAL ANALYSIS 173.1(2000):182-202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, XD]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, XD]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, XD]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.